# SDR AU981348

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 9339M40G03
- Condition: Damaged
- Location: Lt Engine
- Component: 9339M40G03
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 3 BEARING FORWARD STATIONARY AIR/OIL SEAL DAMAGED.  PART TC:  23,698.
